# SDR DL72S960818

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Clip
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AT STA 1110 STR 27L.  REPLACED FRAME TO SKIN ATTACH CLIP PER MM 53-11.
